Wednesday, August 06, 2008

Beautiful Mess.




Are these the last days?

If you ask the head you get a different answer than from the heart.

Are these the last days?

I have woken up in the middle of the night again for the third time this week. I am unable to sleep, an absolute nervous wreck. People's energy, their desperation, I can't take the neediness, the insane terror of people's emptiness. Everywhere I go people see my light and want to possess it. I have no idea what is going on with me. My heart is pounding in my chest. All are desperate for my light, wanting to drag me down to get it. I have been traumatized by the quake, by owing money, by the terrible, evil coldness of the Russian Armenian mafia who glare at me with savage fear and murderous hatred every time I see them.

This evil, this sweet cruelty, has intensified as I move deeper and deeper into the heart of Christ. The agents of madness and those who have sinned and realized that time is running out, see in me their end. They wait in the shadows of my fear, waiting for the salvation they see I have, waiting to be saved yet unable to find the door in. They ask me if I want their phone number and I tell them I have no use for it, I wouldn't be returning their calls anyway.

Why me, Jesus? I am not strong enough to bare the burden of this honesty. I feel as though my thoughts will churn me alive. These thoughts will undo me more than all the people, places and things. These diabolical inventions of my mind is where the army of darkness lives.

My father, I am sick and feel as though my entire head and chest will explode from the pain of this immersion into such suffering. I have no distance - the meds, how much of this is the meds? So many, for so many reasons, just to function "normally". Is it the Wellbutrin? The Omeprazole? The Gabapentin, twice a day? The Terazosin? The Zyrtec? The Flonase? The CPAP therapy in combination with deviated septum recombinant Rhinitis therapy? The food stamps? The compulsive, non-stop overeating destined to distend and fill the unfillable, empty cavity of my mind numbing fear?

My mouth is gone, replaced by some sort of weird form of silicone and plastic. My body has become a mockery, a grotesque ape suit with man breasts, an homage to my long dead mother. My hopelessly impotent groin a constant reminder of the duality of psychotropic therapy. Where is my gratitude, at 5:00AM, after sleeping again for only an hour and a half? Delirious, feverish, knowing the 1 Mg of Lorazapam would change the entire landscape of hellish agony to peace in ten minutes.

But I don't reach for the Atavan, or the Vicodin, or the Klonopin, not because those who do not suffer these maladies claim superior insight into my well being, but because I know that redemption lies in provoking confrontation with myself. These motherfuckers declare that I don't know any better. I'm just not fit to choose a chemical solution...BLAH BLAH BLAH.

How many nights do THEY wake up in pools of sweat and urine and bile, shaking like an animal from the nightmares and the visions of death and shadow lands the mind is heir to? Do they clutch their stomachs and scream out so loudly that the Russians wake up again and again planning my murder? I know this and stack more and more items in front of my door...boxes, cat carriers, computers, books, shoes, kitchen utensils, anything I can find, building a castle and moat that keep them all out and me in. I hear them now, the little ones, cackling demons with sharp knives and rope, their parents carrying torches and sledgehammers as they make their way up and over, into my side of the building, their mouths drooling, automatons of the final solution. The Park Winona Apartments, lovely though they may be, will be Juden Frei. They, and the Chinese Manager named John, will take care of my entropy, sending me back to bed in a hail of dripping dark matter vaporizing my light and pulling me into the event horizon forever.

I grab my babies, holding them close. Will Adonai come this time, unlike he did over fifty years ago? Will he stop them this time, the taint of six million neglected by his broken GPS system?

I take no chances and leap into the void, bringing my defiant acts of faith with me.

1 Comments:

Blogger dark_one said...

My name is Julia Bean and i would like to show you my personal experience with Klonopin.

I am 36 years old. Have been on Effexor for at least 5 months now. My dr put me on 5 to 10mg per night right from the start, I was on it for approximately 4 to 5 months before a friend showed up at my drs appt to tell him what was happening to me. I was sure I was losing my mind and afraid to tell them what was happening. They discontinued my klonopin on the spot and eventually all those symptoms went away it took months!! I don't recall having any withdrawl symptoms but I may have as I had never been on many meds before!

I have experienced some of these side effects-
Periodic Amnesia that increased as time went on, confusion, blurred vision, Muscle Pain, Left Sided numbness and weakness, pneumonia... plus plus plus

I hope this information will be useful to others,
Julia Bean

Klonopin Side Effects

5:43 AM  

Post a Comment

<< Home